I am 36 years old and had my gallbladder removed on Dec. 22nd, 2011. I have had nothing but pain and illness ever since.This all began in the end of Ovtober when I had a TIA. I began having seizures again after not having any for several years. I was put back on anti-seizure meds. I then started to become nausaus and lost my appetite. My seizure med was changed but still nothing changed. In November I was admitted for a second TIA and finally a GI dr was called in to adress my GI issues. An ultrasound was performed and a scope was done of my upper GI system. We were told those tests were fine and I wasn sent home. On December 20th I was at work and broke out in a sweat and started having a terrible pain in my upper right abdomen. My husband took me to the Er where we were told that when I was in the hospital in November they found that I had gallstones and gastritis. The surgeon on call did not feel I needed to be admited so I was sent home. By that night I was in een worse pain and went to a different hospital where it was discovered my liver enzymes were extremely elevated. I was admitted and two days later the gallbladder was removed. I thought for sure things would get better from there. Boy I was wrong. I have been sick and in pain ever since. I have very little appetite and when I do eat I am in pain and vomiting. I was admitted on New Years eve for sever pain and vomiting. I was told that they thought I had a bile/fluid build up left over from the surgery. Still did not get better. I was admitted again last week after passing out at the GI doctors office. They did a colonoscopy and the results were normal, I was released and told that I need to stopcoming to the hospital for my pain by the GI dr. She said my stomach by no fault of mine has become bulimic? She said I need to retrain my stomach to digest but gave me no ideas or help in doing that. I have been home now for 4 dyas and now I have diarrhea and am still in pain and vomiting. At this point I have given up on eating. I am beyond frustrated. What is wrong??
The pain and vomiting could be due to gastritis. This could be due to the anti-seizure medications. The symptoms could be the side effects of the medications. Discuss your symptoms with your consulting doctor he may change the dose or the medications.
I am so sorry to hear that you are still suffering so badly! It sure sounds like you have been through the wringer!
It is possible that you are suffering what is called gastroparesis....where the digestive system basically goes into paralysis....causing the nausea and vomiting after eating.......
Another suggestion could be a condition called sphincter of oddi dysfunction (I have this) which is the little muscle at the bottom of the bile duct going into spasm and everything backing right up (could explain your high liver enzymes) and causing severe pain, nausea......kind of like gallbladder attack pain which can radiate up under your shoulder blades!
I hope if you research these conditions you can find some answers....and don't listen to that doctor....if you're in enough pain, you keep going to the hospital for help and relief!!!!! There are always things that can be done, and at the last resort there is pain management.....we should not live in this kind of pain!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.